Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the summability of Fourier series


Author: W. C. Randels
Journal: Trans. Amer. Math. Soc. 41 (1937), 24-47
MSC: Primary 42A24
DOI: https://doi.org/10.1090/S0002-9947-1937-1501890-8
MathSciNet review: 1501890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete, Über Faktorenfolgen welche die ``Klasse'' einer Fourierschen Reihe unverändert lassen, Acta Szeged, Universität Franz Joseph, vol. 1 (1923), pp. 148-166.
  • [2] E. Hille and J. D. Tamarkin, On the summability of Fourier series, I, these Transactions, vol. 34 (1932), pp. 757-783. MR 1501662
  • [3] E. Hille and J. D. Tamarkin, On the summability of Fourier series, fifth note, Proceedings of the National Academy of Sciences, vol. 20 (1934), pp. 369-372.
  • [4] R. E. A. C. Paley, W. C. Randels, and M. F. Rosskopf, On the summation of Fourier series, Bulletin of the American Mathematical Society, vol. 40 (1934), pp. 69-74. MR 1562798
  • [5] W. C. Randels, Three examples in the theory of Fourier series, Annals of Mathematics, (2), vol. 36 (1935), pp. 838-858. MR 1503255

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501890-8
Article copyright: © Copyright 1937 American Mathematical Society

American Mathematical Society